# SDR ASMF201403015

- Difficulty date: March 10, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 2,236 hours, 477 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 4441088115
- Part serial: ALT7361336
- Condition: Leaking
- Part time: 432 hours, 61 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CRUISE, THE OXYGEN CYLINDER WITH 0 PSI IN THE CABIN CREW.  AT TIJ, PERFORMED AN OXYGEN CREW INSPECTION IAW MM 35-12-85, DETECTING OXYGEN LEAK IN THE BOTTLE & THE MANOMETER WAS INDICATED 0 PSI, SO THE OXYGEN BOTTLE WAS REPLACED IAW AMM DMC-B787-A-12-15-08-00B-200A-A, TESTED CORRECT.
